Children's HospitalU.S. News - The Best Children's Hospital's
Bookmark and Share

Protect Our Children Conference

 

Paid conference attendees may download presentation handouts below.  Your registration fee covers the entire 2.5 day conference.
NOTE: Wireless internet access is available in the hotel lobby but NOT in the conference rooms.  You may wish to download handouts to your mobile device in advance of the conference.

Please check back regularly for handouts to be added.  Presentation titles with a hyperlink have a handout available.

CME/CNE  These sessions have been approved for CME and CNE credits.

With questions, contact Sara Olsen, Continuing Medical Education Coordinator, by email or at (402) 955-6070.

Tuesday, October 15
Morning Keynote Address: Silent No More
Aaron Fisher, Dawn Daniels Hennessy & Michael Gillum, MA

Tuesday, October 15
10:15 a.m. – 11:45 a.m. Morning Workshops
 

Law Enforcement
Prosecution
Victim Advocacy
Sessions are 90
minutes each. There are two session options in
each track.
Pick one to attend.
Sessions in these tracks will be repeated in the afternoon.

                               
Abusive Head Trauma Track presentations
will be 2 45-minute
presentations per
session.
Abusive Head Trauma
Presentations will
NOT Be repeated.

LAW ENFORCEMENT

Identifying Corroborative
Evidence In Child Sexual
Abuse Cases, Pt. 1
           
                                                     
90 minutes  
Jerri Sites, MA   
_____________
 FACEBOOK: Working With
Law Enforcement to Keep
Kids Safe

90 minutes 
Emily Vacher   

PROSECUTION

Review of the Jerry Sandusky Prosecution 
                                   
90 minutes     
                                                    
Jonelle Eshbach, JD      
_____________________
CME/CNE         
Difference? Court / Non Court Involved Child Abuse Cases

90 minutes     
                                     
    Kristina Haynie, MSW, MPA       

VICTIM ADVOCACY

CME/CNE
    Advocating for Justice             
                               
90 minutes    
                                              
Aaron Fisher 
Michael Gillum, MA  
_____________________
CME/CNE      
Human Trafficking In the Heartland

90 minutes   
                                
AUSA Stephen O’Meara & FBI Task Force Officers

 ABUSIVE HEAD TRAUMA
10:15 –11:00 a.m.
                   CME/CNE                      
Diagnosis & Reporting of Suspected Abusive Head Trauma
                                                      
45 minutes

Patty Carrell, LCSW
Suzanne Haney, MD

11:00 –11:45 a.m.
CME/CNE   
Law Enforcement Investigations

45 minutes

Lance Worley

Keynote Lecture
Intuition Unleashed
Allison Jacobs 

Tuesday, October 15
1:30-3:00 p.m. Afternoon Workshops
 

Law Enforcement
Prosecution
Victim Advocacy
Sessions are 90 minutes each. There are two session options in each track. Pick one to attend. These sessions are repeats from the morning.            
Abusive Head Trauma Track presentations
will be 2 45-minute
presentations per
session.
Abusive Head Trauma
Presentations will
NOT be repeated.

LAW ENFORCEMENT

Identifying Corroborative
Evidence In Child Sexual
Abuse Cases, Pt. 2
           
                                                       
90 minutes  
Jerri Sites, MA   
_____________
FACEBOOK: Working With
Law Enforcement to Keep
Kids Safe

90 minutes 
Emily Vacher    
                                                   

PROSECUTION

Review of the Jerry Sandusky
Posecution


90 minutes     
                                                                
Jonelle Eshbach, JD      
_____________________
CME/CNE         
Difference? Court / Non Court Involved Child Abuse Cases

90 minutes     
                                    
Kristina Haynie, MSW, MPA        

VICTIM ADVOCACY

CME/CNE
           Advocating for Justice             
                                                              
90 minutes    
                                                       
Aaron Fisher 
Michael Gillum, MA  
____________________
CME/CNE      
Human Trafficking In the Heartland

90 minutes   
                                
AUSA Stephen O’Meara & FBI Task Force Officers

 ABUSIVE HEAD TRAUMA
1:30-2:15 p.m.
                  CME/CNE                       
Child Protective Services   Investigations
                                                      
  45 minutes
Alyson Goedken

2:15 - 3:00 p.m.
CME/CNE   
When Abuse Goes to Court: Legal Aspects of Cases

45 minutes

Don Kleine, JD

 

Tuesday, October 15
3:15-4:45 p.m. Late Afternoon Workshops
 

Law Enforcement
Prosecution
Victim Advocacy
Sessions are 90
minutes each.
Pick one to attend.
Sessions in these tracks
will NOT be repeated.


Abusive Head Trauma
Track presentations

will be 2 45-minute
presentations per
session.
Abusive Head Trauma
Presentations will
NOT Be repeated.

                                                    

CME/CNE

Keynote Address: Operation Stormy Nights: A Case Study
USAWDOK Sanford Coats & FBI Agent Mike Beaver  

          

 ABUSIVE HEAD TRAUMA
3:15-4:00 p.m.
                  CME/CNE            
Rehabilitation of Pediatric Patients with Head Trauma

45 minutes

Jeff Stec, MA CCC/SLP

4:00-4:45 p.m.
Abuse Prevention: Strategies for Educating

45 minutes

Kristine Einspahr, EdS

Wednesday, October 16
Morning Keynote Address: Camacho Case Study
Corey O’Brien JD, Suzanne Haney MD, Officer Andy Backman & Sherri Schweder

Wednesday, October 16
10:15 a.m. – 11:45 a.m. Morning Workshops 

Sessions are 90 minutes each. There are two session options in each track. Pick one to attend. These sessions will be repeated in the afternoon.

LAW ENFORCEMENT 
                                          
Continued Victimization from Child Sex Abuse Images
                                                      
90 minutes

Lauren Schuette  
_____________
Electronic PEDO Communication Board

90 minutes

Mike Norris, JD
Keith Becker, JD

PROSECUTION

Confrontation Rules following Crawford v Washington

90 minutes    

Andrew Agatston, JD
_____________________
CME/CNE
Explaining Counter-Intuitive Behaviors of Victims & Grooming Techniques of Offenders

90 minutes     

     Darrel B. Turner, PhD      

VICTIM ADVOCACY

Safeguarding Child Victims’ Rights in Poly-Victim Cases

90 minutes  

Meg Garvin,JD
Rebecca Khalil, JD
____________________
CME/CNE
Poly-victimization of Children

90 minutes  

        Sherry Hamby, PhD           

 TREATMENT & PREVENTION

Supervising Sex Offfenders in Treatment

90 minutes  

Jim Tanner, PhD
____________________
CME/CNE
Darkness to Light, Pt. 1
handout provided in session

90 minutes  

Erin Aliano, MS 

 

Wednesday, October 16
1:30-3:00 p.m. Afternoon Workshops 

Sessions are 90 minutes each. There are two session options in each track. Pick one to attend. These sessions will be repeated in the afternoon.

LAW ENFORCEMENT 
                                          
Continued Victimization from Child Sex Abuse Images
                                                      
90 minutes

Lauren Schuette  
_____________
Electronic PEDO Communication Board

90 minutes

Mike Norris, JD
Keith Becker, JD

PROSECUTION

How to Be a Super Witness

90 minutes    

Andrew Agatston, JD
_____________________
CME/CNE
Explaining Counter-Intuitive Behaviors of Victims & Grooming Techniques of Offenders

90 minutes     

     Darrel B. Turner, PhD      

VICTIM ADVOCACY

Safeguarding Child Victims’ Rights in Poly-Victim Cases

90 minutes  

Meg Garvin,JD
Rebecca Khalil, JD
____________________
CME/CNE
Poly-victimization of Children

90 minutes  

        Sherry Hamby, PhD           

 TREATMENT & PREVENTION

Supervising Sex Offfender Subpopulations

90 minutes  

Jim Tanner, PhD
____________________
CME/CNE
Darkness to Light, Pt. 2
handout provided in session

90 minutes  

Erin Aliano, MS 

 

Afternoon Keynote Address
CME/CNE
Laughing: Just for the Health of It!
Karen Vadino, MSW, LPCC, OCPII

Thursday, October 17

Keynote Address
CME/CNE
Rising Above Conflict & Trauma
John O’Leary

Facilitated Discussion:
Commercial Exploitation of Children
The Hidden Victim

Trudy Novicki, Susan Goldfarb, MSW
Additional Handout 1
Additional Handout 2
Additional Handout 3



 

 

 

 

 Event Brochure

 

 

 

 

© Children's Hospital & Medical Center | In Affiliation with University of Nebraska Medical Center College of Medicine